You are on WAY too high a dose for someone so far out from surgery! At 9 weeks I don't know if you should even be on anything to be honest! Especially with your symptoms! You sound like you are having a typical reaction called rebound headaches to the opioids you are taking. After taking opioids for some time some people experience what is called a rebound headache, or a medication overuse headache. It is accompanied by nausea and other symptoms also. It gets better by simply stopping the meds.
Hi. Some questions have you taken oxycodone previously? The nausea and headaches could be due to the amount of oxycodone you are taking, specifically if you have not been on a doseage this high... Have you told your dr you are experiencing these side effects, if you don't have anti nausea medication then it would be beneficial to ask for something to be prescribed.
Also are you taking the oxycodone when required or regularly? 60mg of oxycodone a day 9wks after surgery seems a high dose to be needed at this stage. But if you already have a tolerance to these pain meds then this might explain the high dose or you have other pain.
Please keep in touch and a big congratulations for going through with a total knee replacement. One of the most painful surgerys' to endure. Try to bend that new knee of yours, even though it hurts and listen to your physiotherapist so what you've endured pays off.